Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi everyone,

im currently on my 11th week of accutane. i did 2months on 10mg perday and the last 3 weeks im on 20mg perday. i started off with moderate acne.

the main problem that is confusing me is how much my skin fluctuates... first couple of weeks i cleared up then i experienced the dreaded IB and that lasted for about 2 weeks.

i think it was on my 8th week that i started to actually clear up. and it was going really well for about 3 weeks, i was still getting spots but very few (mainly under my jaw line) and the main thing that amazed me was about 80% of the red marks had dissappeared!:).so i thought i was at the point of no return! (where it will only get better hehe:).

on the 11th week somthing weired happened!!!! my face started to look worse. the red marks which i thought had dissappeared had come back. and my skin started to look not as nice (uneven, very small skin coloured bumps) and also i THINK the very few small red spots i get are taking ages to completely heal...they heal but leaving a vey small red mark which is a little recognisable. also today i got this painless black coloured thing undermy skin on my cheek(looked like a blackhead) but its in a really weired possition and not really sure what it is, its not red just like a black very small dot.

1 thing i was considering was that my 20mg perday maybe isnt enuf? maybe they cant cure me anyfurther and i require higher dose to be completely clear?( this is just a thought :P)

thank you for reading my incredibly boring story :D

and please help me out becuase im not sure whats going on:/

peace x

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×